MAUDE Adverse Event Report: ASAHI INTECC, INC. CORSAIR PRO XS; CATHETER

ASAHI INTECC, INC. CORSAIR PRO XS; CATHETER
Catalog Number CSR150-21S
Medical Device Problem Codes Material Fragmentation (1261); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A sion blue was used to wire a vein graft tied in to the left circumflex.When the corsair pro xs was advanced behind the wire, there were no issues until it reached the anastomosis site at the tip.After meeting resistance, within just a few seconds (<10s) of trying to torque and advance the microcatheter, the operator could feel that it had fused onto the wire.Once this was realized, the wire and microcatheter were removed as a unit.The microcatheter was discarded and another workhorse wire was advanced down the vein graft.During this rewiring under live fluoro, we noticed what looked like balloon radiopaque markers located between the graft markers that weren't there before.Patient was under anesthesia when event occurred and was not affected by the part of the device that was left behind in the vein graft.The patient was also hemodynamically stable before, during, and after the procedure.

Brand Name
CORSAIR PRO XS
Common Device Name
CATHETER
Manufacturer (Section D)
ASAHI INTECC, INC.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key23867401
Report Number3004718255-2025-00407
Device Sequence Number11916859
Product Code DQY
UDI-Device Identifier04547327123679
UDI-Public(01)04547327123679(17)280430(10)250520K021
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2025
Report Date (Section F) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCSR150-21S
Device Lot Number250520K021
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/14/2025
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer12/22/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/22/2025